Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stability of two-dimensional convection in a porous medium

Title data

de la Torre Jurez, Manuel ; Busse, Friedrich H::
Stability of two-dimensional convection in a porous medium.
In: Journal of Fluid Mechanics. Vol. 292 (June 1995) . - pp. 305-323.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S0022112095001534

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 18 Jan 2021 09:25
Last Modified: 18 Jan 2021 09:25
URI: https://eref.uni-bayreuth.de/id/eprint/61979